MathSciNet Relay Station
MathSciNet bibliographic data
MR1306931 60F10 (60J80)
Iscoe, Ian; Lee, Tzong-Yow Large deviations for occupation times of measure-valued branching Brownian motions. Stochastics Stochastics Rep. 45 (1993), no. 3-4, 177–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement